# SDR VNAA2011030200016

- Difficulty date: February 28, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 16,863 hours, 17,395 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1731A
- Condition: Malfunctioned
- Location: Nlg
- Part time: 15,087 hours, 15,556 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE NOSE WHEEL MADE A LOUD CLANGING NOISE ON GEAR EXTENSION ON APPROACH TO IND.  GEAR EXTENSION TOOK LONGER THAN NORMAL.  CREW LANDED IN IND WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE NOSE LANDING GEAR (NLG) PRIORITY VALVE AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
